# SDR CALA2015060400478

- Difficulty date: June 3, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 32,590 hours, 11,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 2 INBD & OTBD HOLES HAS CRACK INDICATION ON THE SEAT TRACK FLANGE.  THE MINIMUM EDGE DISTANCE CANNOT BE MAINTAINED ON INSTALLATION OF NEW SPLICE STRAP AT SEAT TRACK FLANGES AT STATION 727B, RBL 24.75 IAW EA 5320-02076 REV F OP 4 FIGURE 11 NOTE D.  TRIM OUT DAMAGED AREA.  FABRICATED ALL REPAIR PARTS & INSTALLED AT SEAT TRACK FLANGE IAW ECRA 5320-025 14 STEP 1-13.
